Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By HDThunder

Thread: Anxiety while on sustanon350

  1. #1
    Krg
    Krg is offline New Member
    Join Date
    Jul 2018
    Posts
    40

    Anxiety while on sustanon350

    I have a quick question for some of the more knowledgeable members. Started experiencing high anxiety and panic attacks about a seven or eight weeks into a Sustanonon 350 cycle of 6 to 700 mlg a week. Have recently lowered my dose to about 300 a week and also began a aromatose inhibitor and it has gotten a lot better now Iím on my 12 week and Iím going to come off it with Clomid and Iím wondering is my anxiety/ panic attacks going to get worse once I come off my testosterone cycle. If so how can I best manage it.

  2. #2
    Join Date
    Sep 2012
    Posts
    4,655
    if going on a test cycle without running an AI caused anxiety....
    Why do you think coming off the cycle will make it worse?

  3. #3
    HDThunder's Avatar
    HDThunder is offline Junior Member
    Join Date
    Mar 2018
    Location
    New England
    Posts
    126
    I'd assume you had a hormonal imbalance from not running an AI for eight weeks? High E2 perhaps? What are you running for AI? If it's improved it probably was high E2. But it's all just conjecture without actual blood work.

    And I don't see why it would get worse coming off cycle if you keep levels in check.
    Krg likes this.

  4. #4
    Krg
    Krg is offline New Member
    Join Date
    Jul 2018
    Posts
    40
    I started using just an over the Counter nugenix estrogen regulator and now have INH ar. I still do get a small amount of anxiety at times but it has been nowhere near as bad as it was before I started it. I’m currently on my 12 week. Do you think I would do myself much damage to Run a couple more weeks. Also is it advised to lower your dose gradually as you come off. Or just stop. Thanks for the feedback

  5. #5
    Krg
    Krg is offline New Member
    Join Date
    Jul 2018
    Posts
    40
    I started using just an over the Counter nugenix estrogen regulator and now have INH ar. I still do get a small amount of anxiety at times but it has been nowhere near as bad as it was before I started it. Iím currently on my 12 week. Do you think I would do myself much damage to Run a couple more weeks. Also is it advised to lower your dose gradually as you come off. Or just stop. Thanks for the feedback

  6. #6
    Couchlockd's Avatar
    Couchlockd is offline Senior Member
    Join Date
    Mar 2018
    Location
    aka m.hornbuckle
    Posts
    4,355
    90% of the anxiety experience on cycle is because of the terrible stigma steroids have in the media and the perpetuated blown out of proportion health risks that are in the back of her mind the entire time blower on cycle thinking are we killing ourselves am I going to die sooner because of this Etc

    Fact of the matter be it takes years of unscrupulous steroid abuse and not use to cause that horrible unnecessary health effects Now cycling for 12 weeks at 700 mg with no AI, that's not the best idea for health and what one must understand the permanent side effects from steroid use is not acute but it is chronic

    Keep that in mind don't panic yourself to death enjoy your Cycles because the panic and anxiety is actually detrimental to our games

  7. #7
    lundgren's Avatar
    lundgren is offline Junior Member
    Join Date
    Feb 2009
    Posts
    83
    Your at your end of cycle ans you start your clomid, do you plan blood work?
    Anxiety can come maybe from high levels of estrogen, such as prolactin, or as your hematocrit ... or maybe the problem comes from elsewhere.

    To take an average of 700 mg of testosterone a week and not to have a blood test is not very serious.

    Take care

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •